Journal of Inequalities and Applications
Volume 1 (1997), Issue 2, Pages 171-181
Weighted inequalities for classical and semiclassical weights
Korea Advanced Institute of Science and Technology, Department of Mathematics, 373-l Kusong-Dong, Yusong-Gu, Taejon 305-701, Korea
Received 22 July 1996
Copyright © 1997 H. S. Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give weighted Markov-Bemstein or Landau type inequalities for classical and semiclassical weights.